Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa--hairloss?? BetweenDreams81

Posted by b2chica on May 3, 2012, at 12:59:11

In reply to Celexa--hairloss??, posted by BetweenDreams81 on May 2, 2012, at 16:41:55

i had this issue with pristiq. i've been on it for a couple years now but i think this side-effect lasted for what seemed like a year. it wasnt a huge issue for me as i have very thick hair and normally have to thin it out.
However, i did mention to pdoc and he had told me if it became a problem to take centrum silver, as there was a study that showed it helped those on depakote that had hair loss.


"What is madness, but nobility of soul at odds with circumstance.
The day is on Fire, and i know the purity of pure despair."
Theodore Roethke


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:b2chica thread:1016971
URL: http://www.dr-bob.org/babble/20120425/msgs/1017037.html